# SDR HNAA9690878

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- System (JASC): 7931 · Engine Oil Pressure
- Part: Adaptor Plate
- Part number: 310614301
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,232 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3255 - HVN-DCA - ON CLIMB-OUT AT 3000 FEET, THE MASTER WARNING LGIHT ILLUMINATED, THE NR 1 OIL PRESSURE LIGHT WAS ON, AND THE NR 1 OIL PRESSURE WAS FALLING.  THE CREW SHUTDOWN NR 1 ENGINE AND RETURNED TO HVN WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO SBY FOR REPAIR.  REPLACED ADAPTOR PLATE AND INSTALLED A NEW AC GENERATOR.  (M)
